Ibuprom RR MAX x 12 tablets

US Pharmacia


£10.99 £20.00




A drug with analgesic, antipyretic and anti-inflammatory effect. Ibuprom RR Max contains as much as 400mg ibuprofen in each tablet. The drug is for use in acute mild or moderate pain.

Composition of Ibuprom RR Max:

Active substance: ibuprofen (Ibuprofenum). One tablet contains 400mg ibuprofen and excipients: tablet core composition - microcrystalline cellulose, corn starch, gelatinized starch, vegetable oil, hydrogenated, crospovidone, talc, anhydrous colloidal silica; tablet coating composition - polyvinyl alcohol (E 1203), macrogol 3350 (E 1521), titanium dioxide (E 171), talc (E 553b), a mixture of potassium aluminum silicate (E 555) and titanium dioxide (E 171), carnauba wax; composition of the printing ink - shellac glaze approx. 45% (20% esterified) in ethanol, titanium dioxide (E 171), n-butyl alcohol, black iron oxide (E 172), propylene glycol (E 1520), isopropyl alcohol, ammonium hydroxide 28% (E 527), simethicone.

Ibuprom RR Max operation:

Ibuprofen contained in the preparation is a non-steroidal anti-inflammatory drug (NSAID) with analgesic, antipyretic and anti-inflammatory effect. Ibuprom RR Max is intended for short-term use in acute mild to moderate pain, as well as mild to moderate pain of various origins and fever.

Application:
Ibuprom RR Max is indicated for short-term use in the treatment of acute mild or moderate pain, including postoperative, muscular, bone, migraine and menstrual pain, as well as mild and moderate pain of various etiologies, including headache, toothache, lumbosacral region, neuralgia, arthralgia, and for the treatment of cold or flu fever. A medicine for use over 12 years of age.

Additional information:
The product should be stored out of reach of children at room temperature. It is recommended to protect against moisture and light. The possibility of using the drug in women in the first and second trimester should be consulted with a doctor, while the use of the drug during this period is not recommended (in the third trimester the use of the drug is contraindicated). The possibility of using the drug during breast-feeding should be discussed with the physician, in the case of short-term use of the drug in low doses it is not necessary to stop feeding. The possibility of using the drug in people with known intolerance to some sugars should discuss with your doctor.

Contraindications Ibuprom RR Max:

Do not use in case of hypersensitivity to any component of the drug and other non-steroidal anti-inflammatory drugs (NSAIDs). Do not use if you have experienced allergy symptoms in the past (including runny nose, urticaria or bronchial asthma) after using acetylsalicylic acid or other NSAIDs. Do not use in case of gastric and / or duodenal ulcer disease - active or history, with perforation or bleeding (also with those occurring after the use of NSAIDs). Do not use in cases of severe hepatic insufficiency, severe renal insufficiency or severe heart failure. Do not use concomitantly with other NSAIDs, including COX-2 inhibitors (because of the increased risk of side effects). Do not use in the case of a hemorrhagic diathesis, Do not use during the third trimester of pregnancy. Do not use below 12 years of age.

Side effects of Ibuprom RR Max:

Some people may experience side effects when taking this medicine. Uncommon: headache, dyspepsia, abdominal pain, nausea, urticaria, pruritus. Rare: diarrhea, flatulence, constipation, vomiting, gastritis, dizziness, insomnia, agitation, irritability and tiredness, edema resulting from renal and urinary disorders. Very rare: tarry stools, bloody vomiting, ulcerative stomatitis, exacerbation of colitis and Crohn's disease, gastric and / or duodenal ulcer, gastrointestinal bleeding and perforation, sometimes with fatal outcome (especially in the elderly) , depression, psychotic reactions and tinnitus, sterile meningitis, decreased urine output, edema have been reported in isolated cases. acute renal failure, renal papillary necrosis, increase in serum sodium (sodium retention), liver dysfunction, especially during long-term use, abnormal blood counts (anemia, leukopenia, thrombocytopenia, pancytopenia, agranulocytosis) - the first symptoms are fever, sore throat , superficial sores in the oral mucosa, flu-like symptoms, fatigue, haemorrhagic diathesis (e.g. bruising, petechiae, purpura, nosebleeds); erythema multiforme, Stevens-Johnson syndrome, toxic epidermal necrolysis, severe hypersensitivity reactions (swelling of the face, tongue and larynx, dyspnoea, tachycardia, hypotension, shock); asthma exacerbation and bronchospasm in patients with existing autoimmune diseases (systemic lupus erythematosus, mixed connective tissue disease) during ibuprofen treatment, isolated cases of symptoms appearing in aseptic meningitis - neck stiffness, headache, nausea, vomiting, fever, confusion - have been reported. Serious skin reactions known as DRESS syndrome may occur - skin rash, fever, swollen lymph nodes and an increase in eosinophils. Edema, hypertension and heart failure have been reported in association with NSAID treatment. Taking ibuprofen may be associated with a slightly increased risk of heart attack or stroke. Side effects are rare when used on an ad hoc basis. Elderly patients have an increased risk of side effects than younger patients. The incidence and severity of side effects can be reduced,

Dosage of Ibuprom RR Max tablets:

Use as directed by your doctor or as directed on the leaflet. Use orally. Adolescents over 12 years of age, adults: one tablet every 4-6 hours. The maximum daily dose: 3 tablets (1200mg). If the effect of the drug is too weak or strong, please consult your doctor. In the absence of improvement, worsening of symptoms or appearance of new symptoms, a doctor should be consulted. Do not use for more than 3 days without consulting a doctor.